MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; SURGICAL SAW BLADE, OSCILLATING, SINGLE-USE

ZIMMER SURGICAL, INC. SAW BLADES LINVATEC®/HALL® POWER SYSTEMS; SURGICAL SAW BLADE, OSCILLATING, SINGLE-USE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that during receiving inspection debris was found in the sterile package.There was no harm or injury to patient as there was no patient involvement.Due diligence is complete and no additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Visual inspection confirmed there were specs of white debris, measuring between.25mm -.15mm squared, inside the sealed package of the blades.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing deficiencies.The event is confirmed.G2, country event occurred in: japan.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
SAW BLADES LINVATEC®/HALL® POWER SYSTEMS
Common Device Name
SURGICAL SAW BLADE, OSCILLATING, SINGLE-USE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17001443
Report Number0001526350-2023-00501
Device Sequence Number6343914
Product Code GFA
UDI-Device Identifier00889024494015
UDI-Public(01)00889024494015(17)280307(10)424633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-3583
Device Lot Number424633
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose